# SDR TWAA9900701

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOPERATIVE FWD OF AFT CARGO DOOR ON RT SIDE OF AIRCRAFT.  CLEANED BULB AND SOCKET.  CHECK-C 12-16-98 LAX.
